MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1190820
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Alleged per clinical study ((b)(4)): on (b)(6) 2021, the subject patient underwent primary laparoscopic colectomy procedure, during which a phasix mesh rectangle (8x20cm) was trimmed and placed in onlay fashion using pds suture.The patient was discharged to home on (b)(6) 2021.The subject patient was diagnosed with scar tissue formation and no action was taken.The ae is clinically assessed to be of mild severity, possibly related to the study device, possibly related to procedure and recovered/resolved with sequelae.The reported adverse event does not meet the uade (unanticipated adverse device effect).
 
Additional Manufacturer Narrative
As reported, a patient was diagnosed with a scar tissue formation post implant of the phasix mesh and resolved with no action taken.The clinician has assessed the patient¿s postoperative course of scar tissue formation as possibly related to the study device and possibly related to the procedure.However, based on the information provided, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15554190
Report Number1213643-2022-00644
Device Sequence Number14971839
Product Code OOD
UDI-Device Identifier00801741107566
UDI-Public(01)00801741107566
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Catalogue Number1190820
Device Lot NumberHUDR1444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight96 KG